See Alike in...

Alike App

Browser

bluebutterflytroupe

310d

Does anyone experience problems with their eyes ? and if so do you know what's causing it? I believe it's high stress for me and I'm trying to escape reality so I look up to my higher power when I probably shouldn't do that .I say that because I need to focus on my surroundings and sometimes I really am not able to unless my episode is over.

Top reply
    • bluebutterflytroupe

      307d

      @kitaboo I've tried cogentin in the past to help

    • kitaboo

      308d

      Sounds like a side effect to ur psych med. U should try artane or cogentin. Ask ur psych doc about the side effect meds.

      • bluebutterflytroupe

        307d

        @kitaboo I've tried cogentin in the past to help

    • faerywyrm

      310d

      I know why my eyes shake, but not why they blur.

    • Sunflower.System

      310d

      Yes I do, but idk the cause. My vision randomly goes very blurry and starts doubling. I've seen a specialist (4 years ago) and they couldn't find a cause

      • bluebutterflytroupe

        310d

        @Sunflower.System sorry you have to go through that

      • whoisthemonster

        310d

        @Sunflower.System same for me... My eyes blur a lot/ see double when I am stressed and even when nothing is wrong... but idk if it has to do with my psychosis 🤷🤷‍♂️🤷

        • bluebutterflytroupe

          310d

          @whoisthemonster glad we are not alone we all have the eye problem when going through our episodes

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Many people have reported experiencing eye problems such as twitching, blurry vision, difficulty focusing, seeing things in the corners of their eyes or black spots in their peripherals when they are stressed or anxious. Some have suggested that these symptoms could be due to eye strain from spending too much time in front of electronic devices, while others have mentioned conditions like ocular migraines and dissociative seizures. However, it's always best to consult with a healthcare professional for an accurate diagnosis and treatment options.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion